ON h-TRANSFORMATION OF SOME SPECIAL FINSLER SPACE Vol. 5(2) July 2017, No. 24, pp. 250-259 MANOJ KUMAR SINGH AND SAMIDHA YADAV
Last updated: 29 Dec 2024
10.21608/ejmaa.2017.310990
5
2
42631
2017-07-01
2023-08-03
2017-07-01
3009-6731
2090-729X
https://ejmaa.journals.ekb.eg/article_310990.html
https://ejmaa.journals.ekb.eg/service?article_code=310990
310,990
Regular research papers
2,651
Journal
Electronic Journal of Mathematical Analysis and Applications
https://ejmaa.journals.ekb.eg/
ON h-TRANSFORMATION OF SOME SPECIAL FINSLER SPACE Vol. 5(2) July 2017, No. 24, pp. 250-259 MANOJ KUMAR SINGH AND SAMIDHA YADAV
Details
Type
Article
Created At
18 Dec 2024